I JUST WONDERED BECUZ I COULD REALLY USE SOME SUPPORT AND THERES NO ONE THERE FOR ME! I'M ALREADY SICK OF MY HUSBAND AN DLISTRENING TO HIM EAT HIS STUPID TOSTITOS NIGHT AFTER NIGHT CRUCNH CRUNCH CRUNCH GROWLLLLLLLLLLLLLLLLLLLLLLLLLLLLLLLLLLLL
K & B thanks for saying you care. thanks for showing up. i'm sorry you girls are having a hard time too. i think i should just run away and never come back. i did such a foolish thing in the heat of the moment..........Not like me! I usually hold it all in and not ever have let it rip but about probably 8 mos. to a year i let my t have it and was really nasty and have done that a couple times and then i did it with my pdoc today by email. she just wrote me back that because i'm goin off my klonopin because its a 30 day supply which just costs me losts of money because i lost pills they thought i was taking extras and i'm not! i called and asked if i could but i didn't. she let me once one pill and that was all. so i should be a crazed loon by time i get down off this stuff. but she's not concerned apparently so i'm not gonna be either! its just that my integrity has been breached with these people and i'm tired of being a 5th class citizen! because i have a mental illness. my pdoc is very good to me but if i'm off one pill she flips out. my reg doc doesn't do that about my pain meds! honestly. i'm in a no win no win situaiton.
I'm so sorry Fran that you are dealing with this. I can relate to the noise, "crunch, crunch..." I hear you and I care. It is good that you let it out verbally in an email to your T. It's better then the alternative.
Fran - I'm sorry I was at my brother's since Friday, just got home. I CARE!!!!! I wish I had some great advice for you regarding the clonopin, but I don't. All I can do is be here for you. I'm sorry I wasn't here last night for you, but i am now!
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.